# SDR ASAA2015080212678

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 30,854 hours, 34,083 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, ZONE TEMP FWD CABIN ILLUMINATED WITH AND RESETS WITH MASTER CAUTION PUSHED.  WHEN RECALL IS PUSHED, ZONE TEMP LIGHT ILLUMINATES.  TEMP CONTROLLER DOESN`T CONTROL ZONE DUCT TEMP.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE TEST IAW FIM 21-62, TASK 801.  FWD CABIN TRIM AIR VALVE LIGHT RESET & 3 BITE CHECKED, NO RECURRENCE NOTED.  ALL COMPONENTS FUNCTION NORMAL.  NO HISTORY 30 DAYS.
